# SDR DALA2023070605472

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 L4 AND R4 DOOR GIRT BAR LEAF SPRINGS DO NOT GET THE MINIMUM ENGAGEMENT DIMENSION. CORRECTIVE ACTION: R4 AND L4 DOOR GIRT BAR LEAF SPRINGS WERE REPLACED PER B757-200 SRM 51-40-02. (2848376)
